Journal article

FREDHOLM STABILITY RESULTS FOR LINEAR COMBINATIONS OF m-POTENT OPERATORS

Zhongpeng Yang, Xiaoxia Feng, Meixiang Chen, Chunyan Deng, JJ Koliha

OPERATORS AND MATRICES | ELEMENT | Published : 2012

Abstract

We investigate the stability of the nullity, defect and index of linear combinations uA + vB of generalized quadratic operators, extending in several directions the recent results of Gau, Wang and Wong (Oper. Matrices 2 (2008), 193-199), and of commuting scalar m-potent operators. For the latter case we prove that the nullspaces of uA +vB themselves are also stable. © element, Zagreb.

University of Melbourne Researchers

Grants

Awarded by Ministry of Education


Awarded by Natural Science Foundation of Fujian province


Awarded by key item of the Hercynian building for for colleges and universities service in Fujian province


Awarded by item of the Education Committee of Fujian province


Funding Acknowledgements

Supported by the Doctoral Program of the Ministry of Education under grant 20094407120001.This research supported in part by the Natural Science Foundation of Fujian province (No. 2010J01018), the key item of the Hercynian building for for colleges and universities service in Fujian province (2008HX03) and the item of the Education Committee of Fujian province (No. JA08196, JA09167)